| Catalog Number |
48061000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a fragment from a reliance lite t- handle, quick connect fractured off intra-operatively and fell into the surgical field.The fragment was removed from the surgical field and the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description
No new information.